# SDR FDEA201008112920

- Difficulty date: August 11, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7003501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROX 1" LENGTH FOUND DURING X-RAY INSP AT STA 6-100, LONGERON -2L FWD SECTOR.  REPAIRED AS PER SRM 53-00-  05 FIGURE 202 REPAIR 1 REVISION 44 AND E.A. 1-5310-140453.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 110.
